# SDR CA030312014

- Difficulty date: March 11, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 22,351 hours
- Engine: Pwa PT6A28
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Cracked
- Location: Aileron
- Part time: 22,426 hours
- Component: Aileron, 991300001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) .5 INCH CRACK FROM TRIM TAB OPENING OUTBOARD CORNER TO FIRST RIVET.
